Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 364372, 4 pages
http://dx.doi.org/10.1155/2014/364372
Research Article

A Weak Limit Theorem for Galton-Watson Processes in Varying Environments

School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Received 28 March 2014; Accepted 22 July 2014; Published 12 August 2014

Academic Editor: Chong Lin

Copyright © 2014 Zhenlong Gao and Yanhua Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenlong Gao and Yanhua Zhang, “A Weak Limit Theorem for Galton-Watson Processes in Varying Environments,” Journal of Applied Mathematics, vol. 2014, Article ID 364372, 4 pages, 2014. https://doi.org/10.1155/2014/364372.